Exactly two-to-one maps from continua onto arc-continua
Fundamenta Mathematicae, Tome 150 (1996) no. 2, pp. 113-126
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Continuing studies on 2-to-1 maps onto indecomposable continua having only arcs as proper non-degenerate subcontinua - called here arc-continua - we drop the hypothesis of tree-likeness, and we get some conditions on the arc-continuum image that force any 2-to-1 map to be a local homeomorphism. We show that any 2-to-1 map from a continuum onto a local Cantor bundle Y is either a local homeomorphism or a retraction if Y is orientable, and that it is a local homeomorphism if Y is not orientable.
Affiliations des auteurs :
W. Dębski 1 ; J. Heath 1 ; J. Mioduszewski 1
@article{10_4064_fm_150_2_113_126,
author = {W. D\k{e}bski and J. Heath and J. Mioduszewski},
title = {Exactly two-to-one maps from continua onto arc-continua},
journal = {Fundamenta Mathematicae},
pages = {113--126},
year = {1996},
volume = {150},
number = {2},
doi = {10.4064/fm-150-2-113-126},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-150-2-113-126/}
}
TY - JOUR AU - W. Dębski AU - J. Heath AU - J. Mioduszewski TI - Exactly two-to-one maps from continua onto arc-continua JO - Fundamenta Mathematicae PY - 1996 SP - 113 EP - 126 VL - 150 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-150-2-113-126/ DO - 10.4064/fm-150-2-113-126 LA - en ID - 10_4064_fm_150_2_113_126 ER -
%0 Journal Article %A W. Dębski %A J. Heath %A J. Mioduszewski %T Exactly two-to-one maps from continua onto arc-continua %J Fundamenta Mathematicae %D 1996 %P 113-126 %V 150 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-150-2-113-126/ %R 10.4064/fm-150-2-113-126 %G en %F 10_4064_fm_150_2_113_126
W. Dębski; J. Heath; J. Mioduszewski. Exactly two-to-one maps from continua onto arc-continua. Fundamenta Mathematicae, Tome 150 (1996) no. 2, pp. 113-126. doi: 10.4064/fm-150-2-113-126
Cité par Sources :